# SDR AALA202109230920

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 52,209 hours, 33,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND BROKEN GROUND WIRE ON SIDEWALL DISCONNECT PLUG BETWEEN ROWS 25/26. REPAIRED GROUND WIRE AT SIDEWALL DISCONNECT PER STANDARD INDUSTRY PRACTICES. ACCOMPLISHED CHECK OF EMERGENCY LIGHTS PER AMM 33-51-00.
